# SDR SWAA2025042326527

- Difficulty date: April 19, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 28,089 hours, 14,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA INBOARD FLASHLIGHT DOES NOT TEST <[01].  REPLACED FLASHLIGHT ASSY PER AMM 25-64-00 OP'S CK NORMAL.
